# SDR AALA201808063002

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 13,088 hours, 6,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE24401
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTNENANCE SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00.
